MathSciNet Relay Station
MathSciNet bibliographic data
MR502057 03D25
Dëgtev, A. N. m-degrees of supersets of simple sets. (Russian) Mat. Zametki 23 (1978), no. 6, 889–893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement